Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 16, NWS Goodland, KS

March 26, 20064 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this wind advisory at Mar 26, 2006, 8:52 PM CST for 4 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Mar 26, 2006, 9:00 PM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2006, 8:52 PM CST (02:52 UTC)
In effect from
Mar 26, 2006, 9:00 PM CST
Expired
Mar 27, 2006, 3:47 AM CST
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Norton County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 53 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
2756 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGLD 270252
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
752 PM MST SUN MAR 26 2006

...VERY WINDY CONDITIONS EXPECTED THROUGH THE LATE EVENING
HOURS...

.NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE ACROSS FAR EASTERN COLORADO BEHIND A TIGHTLY WOUND UP LOW
PRESSURE AREA SLOWLY MOVING THROUGH CENTRAL NEBRASKA. THE SUDDEN
INCREASE IN WIND WILL CREATE AREAS OF BLOWING DUST AND REDUCED
VISIBILITIES. EXPECT A SLIGHT DECREASE IN WINDS AFTER MIDNIGHT AS
THE LOW PRESSURE AREA CONTINUES EAST. 

COZ090>092-270600-
/O.NEW.KGLD.WI.Y.0016.060327T0300Z-060327T0600Z/
YUMA-KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS
752 PM MST SUN MAR 26 2006

...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL CONTINUE
THROUGH 11 PM MST. A FEW LOCATIONS WILL EXPERIENCE SOME BLOWING
DUST JUST PRIOR TO THE RAPID INCREASE IN WIND. MOTORISTS ALONG
HIGHWAY 385 AND INTERSTATE 70 SHOULD BE PREPARED FOR THE SUDDEN
INCREASE IN WIND AND POSSIBILITY OF SUDDEN REDUCTIONS IN
VISIBILITY. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

DDT
4 follow-up statements
000 
WWUS73 KGLD 270455
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
955 PM MST SUN MAR 26 2006

...VERY WINDY CONDITIONS EXPECTED THROUGH THE LATE EVENING
HOURS...

.NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE TO PUSH SOUTH INTO KIT CARSON AND THE NORTHERN HALF OF
CHEYENNE COUNTIES THROUGH 11 PM. THE SUDDEN INCREASE IN WIND WILL
CREATE AREAS OF BLOWING DUST AND REDUCED VISIBILITIES. EXPECT A
SLIGHT DECREASE IN WINDS AFTER MIDNIGHT AS THE LOW PRESSURE AREA
CONTINUES EAST.

COZ090>092-270600-
/O.CON.KGLD.WI.Y.0016.000000T0000Z-060327T0600Z/
YUMA-KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS
955 PM MST SUN MAR 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE THROUGH 10 PM MST FOR RESIDENTS OF YUMA AND KIT CARSON
COUNTIES OF COLORADO. BY 11 PM MST THESE STRONG WINDS ARE
EXPECTED TO REACH THE NORTHERN HALF OF CHEYENNE COUNTY COLORADO. 
MOTORISTS ALONG HIGHWAY 385 AND INTERSTATE 70 SHOULD BE PREPARED
FOR THE SUDDEN INCREASE IN WIND AND KEEP BOTH HANDS ON THE WHEEL. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE
CONTROL.

$$

DDT
000 
WWUS73 KGLD 270557
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
1057 PM MST SUN MAR 26 2006

...VERY WINDY CONDITIONS EXPECTED THROUGH THE EARLY MORNING
HOURS...

.NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH WILL SPREAD
ACROSS THE NORTHERN THIRD OF THE TRI-STATE AREA FROM WEST TO EAST
OVERNIGHT. LIGHT SHOWERS OR VIRGA WILL HELP PRODUCE THESE WIND
GUSTS. WIND GUSTS OF 45 TO NEARLY 55 MPH HAVE BEEN COMMON AT
TIMES ACROSS YUMA COUNTY COLORADO.

COZ091-092-270700-
/O.CAN.KGLD.WI.Y.0016.000000T0000Z-060327T0600Z/
KIT CARSON-CHEYENNE CO-
INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS
1057 PM MST SUN MAR 26 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELED THE WIND
ADVISORY. 

$$

KSZ001>004-NEZ079>081-270800-
/O.EXB.KGLD.WI.Y.0016.000000T0000Z-060327T1000Z/
CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...OBERLIN...
NORTON...BENKELMAN...TRENTON...MCCOOK
1157 PM CST SUN MAR 26 2006 /1057 PM MST SUN MAR 26 2006/

...WIND ADVISORY IN EFFECT UNTIL 3 AM MST /4 AM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM MST /4 AM CST/ MONDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL SPREAD
ACROSS THE AREA FROM WEST TO EAST OVERNIGHT. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

COZ090-270800-
/O.EXT.KGLD.WI.Y.0016.000000T0000Z-060327T1000Z/
YUMA-
INCLUDING THE CITIES OF...YUMA...WRAY
1057 PM MST SUN MAR 26 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM MST MONDAY. 

NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE OVERNIGHT. 

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$

DDT
000 
WWUS73 KGLD 270826
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
126 AM MST MON MAR 27 2006

...VERY WINDY CONDITIONS EXPECTED THROUGH THE EARLY MORNING
HOURS...

.NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL
SPREAD ACROSS THE NORTHERN THIRD OF THE TRI-STATE AREA FROM WEST
TO EAST OVERNIGHT. LIGHT SHOWERS OR VIRGA WILL HELP PRODUCE THESE
WIND GUSTS. WIND GUSTS OF 45 TO NEARLY 55 MPH HAVE BEEN COMMON AT
TIMES ACROSS YUMA COUNTY COLORADO.

COZ090-KSZ001>004-NEZ079>081-271000-
/O.CON.KGLD.WI.Y.0016.000000T0000Z-060327T1000Z/
YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD...
OBERLIN...NORTON...BENKELMAN...TRENTON...MCCOOK
226 AM CST MON MAR 27 2006 /126 AM MST MON MAR 27 2006/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST /4 AM CST/
EARLY THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST /4 AM CST/ EARLY
THIS MORNING. 

AREAS OF STRONG NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA AS
SCATTERED SHOWERS MIX STRONG WINDS DOWN TO THE SURFACE. WINDS WILL
GENERALLY BE NORTH AT 20 TO 30 MPH...BUT WIND GUSTS UP TO 50 MPH
ARE STILL POSSIBLE WITH THE SHOWERS.

A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT
TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE
PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF
VEHICLE CONTROL.

$$
000 
WWUS73 KGLD 270947
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
247 AM MST MON MAR 27 2006

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE TO THE EAST
ACROSS EASTERN KANSAS TODAY. HIGH PRESSURE TO THE WEST WILL CREATE
A STRONG PRESSURE GRADIENT ACROSS MUCH OF THE TRI STATE AREA
TODAY...RESULTING IN STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH
WITH GUSTS TO AROUND 50 MPH POSSIBLE.

COZ090-KSZ001>004-NEZ079>081-271645-
/O.CAN.KGLD.WI.Y.0016.000000T0000Z-060327T1000Z/
/O.NEW.KGLD.WI.Y.0017.060327T1000Z-060328T0000Z/
YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK-
RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD...
OBERLIN...NORTON...BENKELMAN...TRENTON...MCCOOK
347 AM CST MON MAR 27 2006 /247 AM MST MON MAR 27 2006/

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON. 

STRONG WINDS WILL REDEVELOP THIS MORNING ACROSS THE AREA AROUND
SUNRISE. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50
MPH WILL PERSIST THROUGH THE EARLY AFTERNOON. WINDS WILL SLOWLY
DIMINISH THROUGH THE AFTERNOON AND WILL WEAKEN CONSIDERABLY BY SUNSET.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE
VEHICLES SHOULD USE EXTRA CAUTION. IF YOU DRIVE A LIGHTWEIGHT OR
HIGH PROFILE VEHICLE...EXERCISE EXTRA CAUTION IN AREAS OF STRONG
WINDS.

$$

KSZ013>016-028-029-271645-
/O.NEW.KGLD.WI.Y.0017.060327T1000Z-060328T0000Z/
SHERMAN-THOMAS-SHERIDAN-GRAHAM-LOGAN-GOVE-
INCLUDING THE CITIES OF...GOODLAND...COLBY...HOXIE...HILL CITY...
OAKLEY...QUINTER
347 AM CST MON MAR 27 2006 /247 AM MST MON MAR 27 2006/

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON. 

STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL
QUICKLY DEVELOP THIS MORNING...AND WILL PERSIST THROUGH EARLY
AFTERNOON. WINDS WILL BEGIN TO WEAKEN FROM WEST TO EAST IN THE
AFTERNOON...WITH WINDS WEAKENING CONSIDERABLY BY SUNSET.

PERSONS TRAVELING ON INTERSTATE 70...ESPECIALLY THOSE DRIVING HIGH
PROFILE VEHICLES OR PULLING CAMPERS OR TRAILERS...SHOULD USE EXTRA
CAUTION.  SUDDEN GUSTS OF WIND MAY RESULT IN LOSS OF VEHICLE
CONTROL.

$$

JRM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Mar 26, 6:06 PM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Mar 26, 6:06 PM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
506 PM MST SUN MAR 26 2006

.UPDATE...HAVE UPDATED FORECAST WITH EXPIRATION OF WIND ADVISORY.
MINOR UPDATES MADE TO 1ST AND 2ND PERIODS...MAINLY FOR THE WIND.

ISOLATED THUNDERSTORMS CONTINUE TO MOVE EAST AND SHOULD BE OUT OF
THE AREA A LITTLE LATER THIS EVENING. AS THE COMPACT AND RATHER
STRONG UPPER LOW CONTINUES EAST NORTHWEST WINDS OF 50+KTS WILL
MOVE SOUTH OUT OF NEBRASKA ON THE SYSTEMS BACKSIDE. HAVE UPPED THE
WINDS A BIT GIVEN GOOD MIXING. ON MONDAY 40+KT WINDS AT 800MB
CONTINUE TO BLOW ACROSS MOST OF THE AREA. LOCAL WINDGUST PROGRAM
SUGGESTS GUSTS IN THE LOW 40 MPH RANGE AND ADVISORIES MAY BE
NEEDED ACROSS WESTERN KANSAS AND SOUTHWEST NEBRASKA. WILL AWAIT
00Z MODEL RUNS AND COLLABERATION WITH MID SHIFT TO POSSIBLE
ISSUANCE.

&&

.PREV DISCUSSION... (ISSUED 300 PM MST SUN MAR 26 2006)

DISCUSSION...FCST CONCERNS CENTER ON PCPN CHANCES TONIGHT AND THEN
AGAIN THU.

SYSTEM LOCATED OVR NRN CO WL CONT TO TRACK TO THE EAST ACROSS THE
PLAINS TNT AS A CLD FRONT NOW IN WESTERN KS PUSHES TO THE EAST.
WINDS AHEAD OF THIS FRONT REACHED ADVISORY CRITERIA THIS AFTERNOON
BUT WL LET THE WIND ADVISORY EXPIRE AT 5 PM MST AS WINDS HAVE
DIMINISHED BLW ADVISORY CRITERIA.

LEFT SCHC RW- IN FAR NORTHEAST PRTN OF CWA FOR THIS EVENING AS PCPN
EXPECTED TO DEVELOP AHEAD OF THIS FRONT AS RETURN FLOW TRANSPORTS
SOME LLVL MOISTURE. H7 FRONTOGENICAL FORCING ALSO INCREASES THIS
EVENING AIDING IN THE DEVELOPMENT OF SHOWERS. HOWEVER LOW LEVELS AS
DEPICTED BY FORECAST SOUNDS ARE DRY...SO ONLY MEAGER AMOUNTS OF PCPN
LIKELY WITH THIS SYSTEM.

AS THE AFORMENTONED SYSTEM SLIDES TWRD THE GRT LKS RGN TUE...BROAD
RIDGE AMPLIFIES OVR THE CENT PLAINS. STRONG WAA WL HELP TO BOOST H85
TEMPS FROM 12 TO 20C TUE AND WED...THUS FOLLOWED THE SLIGHTLY WARMER
GFS GUIDANCE AND BUMPED HIGHS INTO THE 60S BOTH DAYS WITH WED BEING
THE WARMEST OF THE TWO.

ATTENTION THEN TURNS TO A VIGOROUS S/WV TROF AS ADVERTISED BY THE
NAM...GFS...AND ECMWF TO DIG INTO THE PAC NW TUE NIGHT. THE MODELS
ALL DIVERGE SOMEWHAT IN PLACEMENT AND STRENGTH OF THIS SYSTEM WITH
THE GFS HAVING THE MORE SOUTHERN ROUTE. SINCE THE MODEL HAS NOT
DEVIATED MUCH FROM YESTERDAY/S RUN...FOLLOWED THE GFS MORE SO. WITH
A BROADLY DIFFLUENT UPPER FLOW PATTERN AND 50KT LLVL JET SETTING UP
OVR CENT KS...DECIDED TO PUT SCHC TRW- THE FAR ERN PRTN OF
CWA...DESPITE THE MAIN AXIS OF INSTABILITY WITH SCAPES TO 1300 J/KG
AND THETA-E ADVECTION ALIGNED JUST TO THE EAST OF THE CWA. LOOKS AS
IF STORMS MAY INITIALIZE IN THE ERN PRTN OF THE CWA BEFORE RACING OFF
TO THE EAST AND BESIDES THE S/WV LOOKS PRETTY POTENT AS IT MOVES
NORTHEAST TOWARD THE WRN GRT LAKES FRI.

REST OF THE EXTENDED LOOKS TO BE FINE SHAPE AS UPPER FLOW FLATTENS
OUT AHEAD OF NEXT S/WV TROF THAT WL PUSH INTO THE FOUR CORNERS RGN
SUN.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

DDT
Hazardous weather outlook, Mar 26, 6:47 AM CST, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
547 AM MST SUN MAR 26 2006

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271530-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
647 AM CST SUN MAR 26 2006 /547 AM MST SUN MAR 26 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LOCKHART

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:47 AM CSTWind AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 4 more12 hr

Nearby

Wind Advisories in Kansas, 2006Wind Advisories in Colorado, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.